| Model Number |
NIM4CPB1 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that patient interface was not working properly.There was no patient impact.
Additional Manufacturer Narrative
H3: product analysis confirmed the reason for return has been confirmed.As soon as the patient interface is connected to the console via pi cable or through a wireless connection a pop-up with a patient interface.Fault notification appears.When the pi is docked no issues occur.The stim board is defective.The software is up to date (v1.7.5).The batteries have reached the end of their life cycle (24 months).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.